MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG MAGNETOM SKYRA (DE); SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

SIEMENS HEALTHINEERS AG MAGNETOM SKYRA (DE); SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 10432915
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Musculoskeletal problem (4535); Insufficient Information (4580)
Date of Event 02/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Siemens healthineers was notified of a patient event during an mri examination on the magnetom skyra system.The patient stated that she was violently bounced on the patient table during a diffusion scan.The patient went to a chiropractor and x-rays were taken.The customer facility does not have any additional information regarding the patient¿s health status, nor do they know whether medical treatment/intervention was provided after the x-ray examination.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers has initiated an investigation of the reported event.The investigation is ongoing.A supplemental report will be submitted if additional information is obtained upon the completion of the investigation.
 
Additional Manufacturer Narrative
Additional information regarding patient.Siemens healthineers has completed the investigation of the reported event.It was initially communicated that the patient stated that she was violently bounced on table during a diffusion scan.The patient went to a chiropractor, had x-rays, and her doctor stated that her neck was misaligned.The customer does not have any further information regarding the patient's state of health, nor does he know whether medical treatment or intervention was necessary after the x-ray examination.The complained issue was investigated.The patient table was checked as it had shown switch error and hydraulic lock messages.The siemens healthineers customer service engineer (cse) provided the information that when the table is raised to home position, it floats back down and won't stay up.During troubleshooting, the power stage (material.No.10433511) and the hydraulic cylinder-vertical lift (material.No.10591691) were replaced.Unfortunately, they were not sent back as complaint parts, therefore could not be analyzed.The system was tested several times with heavy phantoms and persons on the table and was working as specified.Unfortunately, no additional information has been provided to define the patient¿s statement of being "violently bounced" and in which way the patient was bounced during the diffusion scan.This complaint has been closed.H6: health effect ¿ clinical code was updated based on the additional information.
 
Event or Problem Description
***additional information*** the patient went to a chiropractor, had x-rays, and her doctor stated that her neck was misaligned.The customer does not have any further information regarding the patient's state of health, nor does he know whether medical treatment or intervention was necessary after the x-ray examination.

Brand Name
MAGNETOM SKYRA (DE)
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM  91052
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM   91052
Manufacturer Contact
rebecca tudor
40 liberty blvd., mc 65-1a
malvern, PA 19355
4843234198
MDR Report Key18941575
Report Number3002808157-2024-00005
Device Sequence Number18238056
Product Code LNH
UDI-Device Identifier04056869006703
UDI-Public04056869006703
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K231560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10432915
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer07/11/2024
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale